# SDR GTIA2020022753046

- Difficulty date: February 25, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 31,138 hours, 14,399 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 4000FT A VERY LOUD SQUEEL FROM VICINITY OF THE FO BACK WINDOW BEGAN, LEVELED AT 6000' AND SLOWED A/C TO 230KTS. SQUEEL INTISITY LESSENED TO A DEGREE-A/C PRESSURIZED IAW AMM 05-53-00. NO NOISE NOTED. SMALL LEAK NOTED ON F/O FIXED WINDOW. REMOVED & REINSTALLED BACK IAW AMM 56-11-12. RE-PRESSURIZED, NO LEAKS NOTED. DOME NUTS, FRAME, HARDWARE & WINDOW INSPECTED. NO DEFECTS WERE NOTED. OPS CHECK GOOD IAW AMM 30-12-00. NO FURTHER DEFECTS NOTED. A/C OK BACK TO SVC
